# SDR SWAA2023081472270

- Difficulty date: June 27, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 63,739 hours, 37,814 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 193B AT LOWER FUSELAGE 2023-413130<[01] TOOL USED; CALIPER P/N: 500-197-30 S/N: 15120589 DUE DATE 13-FEB-24.;[02] TOOL USED: HOT BONDER P/N: HCS9200B-AV; S/N: 18185733; DUE DATE: 23-JAN-24;[03] TOOL USED: SCALE P/N: CR5200; S/N: 8342514597; DUE DATE: 21-FEB-24.;[04] TOOL USED: SCALE P/N: CR5200; S/N: 8342514597; DUE DATE: 21-FEB-24. HOT BONDER P/N: HCS9200B-AV; S/N: 18196126; DUE DATE: 26-MAR-24.;[05] TOOL USED: HOT BONDER P/N: HCS9200B-AV; S/N: 18196126; DUE DATE: 26-MAR-24.;[06] REPAIRED ACCESS PANEL 193B AT LOWER FUSELAGE IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGN OFFS BELOW.;[07] JOB COMPLETED.
